Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Estimation of the successive over-relaxation factor

Author: A. K. Rigler
Journal: Math. Comp. 19 (1965), 302-307
MSC: Primary 65.66
MathSciNet review: 0181122
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. H. Crandall, Engineering Analysis, A Survey of Numerical Procedures, McGraw-Hill, New York, 1956. MR 18, 674. MR 0083185 (18:674c)
  • [2] G. H. Golub & R. S. Varga, "Chebyshev semi-iterative methods, successive overrelaxation methods, and second order Richardson iterative methods. I, II," Numer. Math., v.3, 1961, pp. 147-168. MR26 #3207.
  • [3] D. S. Griffin & R. S. Varga, "Numerical solution of plane elasticity problems," J. Soc. Indust. Appl. Math., v. 11, 1963, pp. 1046-1062. MR 28 #3544. MR 0160331 (28:3544)
  • [4] R. S. Varga, On Estimating Rates of Convergence in Multigroup Diffusion Problems, WAPD-TM-41, OTS, U. S. Dept. of Commerce, Washington, D. C., 1957.
  • [5] R. S. Varga, Matrix Iterative Analysis, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 28 #1725. MR 0158502 (28:1725)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.66

Retrieve articles in all journals with MSC: 65.66

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society